MAUDE Adverse Event Report: ETHICON INC. VICRYL MESH WOVEN UD 12INX12IN; MESH, SURGICAL, POLYMERIC

ETHICON INC. VICRYL MESH WOVEN UD 12INX12IN; MESH, SURGICAL, POLYMERIC
Model Number VWML
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2013 and mesh was implanted.It was reported that the patient underwent an unknown adverse event.No additional information was provided.

Brand Name
VICRYL MESH WOVEN UD 12INX12IN
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12200404
Report Number2210968-2021-06520
Device Sequence Number4028628
Product Code FTL
UDI-Device Identifier10705031056954
UDI-Public10705031056954
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K810428
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVWML
Device Catalogue NumberVWML
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1